MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. RESONATE; RESONATE ANTERIOR CERVICAL PLATE

GLOBUS MEDICAL, INC. RESONATE; RESONATE ANTERIOR CERVICAL PLATE
Model Number 1194.2030
Health Effect - Clinical Code Unspecified Tissue Injury (4559)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a patient is experiencing adverse affects after a surgery involving resonate. .
 
Additional Manufacturer Narrative
The device was not available for evaluation as it remains in the patient.Imaging provided showed a screw backing out past the blocking mechanism at the inferior level of a 2 level plate located at c5-t1 which was originally implanted on (b)(6) 2021.The back-out was originally discovered in imaging 4 weeks after surgery during a routine follow-up.A revision surgery is being considered due to a c8 pattern numbness caused by subsidence.The patient is staying under close watch.The exact cause of the reported issue could not be determined.

Brand Name
RESONATE
Common Device Name
RESONATE ANTERIOR CERVICAL PLATE
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301822
MDR Report Key12855875
Report Number3004142400-2021-00224
Device Sequence Number17598352
Product Code KWQ
UDI-Device Identifier00193982154813
UDI-Public00193982154813
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
D360198
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1194.2030
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/27/2021
Initial Report FDA Received Date11/22/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown